MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315H4002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 03/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately one month implant of the cardiac resynchronization therapy defibrillator (crt-d) system, the patient experienced pericardial effusion with pain at implant site.It was also reported that a during the implant procedure the patient anticoagulated so possible with anticoagulant five attempts is related to the pericardial effusion.The patient was administered oral medication or additional medication was given or adjusted.The crt-d system remains in use.No further patient complications have been reported as a result of this event.The patient is a participant in a clinical study.
 
Additional Manufacturer Narrative
Concomitant medical products: right atrial (ra) lead, implanted: unknown.Left ventricular (lv) lead, implanted: unknown.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14175764
Report Number9612164-2022-01536
Device Sequence Number3986307
Product Code DQY
UDI-Device Identifier00613994749949
UDI-Public00613994749949
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model NumberC315H4002
Device Catalogue NumberC315H4002
Device Lot Number0010246720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date04/21/2022
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
09300079 LEAD, DTMB2QQ CRT-D
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight121 KG